Back to search
Бебе и децаNurofen
Nurofen за деца 100 mg/5 ml
Ibuprofen · 100 mg/5 ml · 150 ml сироп
Суспензия с вкус на ягода при температура и болка при деца.
Lowest price
6,55 €
Save up to 1,60 €
vs. the highest price among pharmacies
Compare prices
Across 9 pharmacies.
0/9 pharmacies returned a live price
| Pharmacy | Availability | Price | Updated | |
|---|---|---|---|---|
PH PharmaHelploading pharmahelp.bg | In stock | 6,55 € | … | Go to pharmacy |
RE Remediumloading remedium.bg | In stock | 6,57 € | … | Go to pharmacy |
GP GPharmloading gpharm.bg | In stock | 6,60 € | … | Go to pharmacy |
ME Medicine.bgloading www.medicine.bg | In stock | 6,65 € | … | Go to pharmacy |
SO SOpharmacyloading sopharmacy.bg | In stock | 7,29 € | … | Go to pharmacy |
PH Pharmacy-BGloading www.pharmacy-bg.com | In stock | 7,31 € | … | Go to pharmacy |
DA Аптека Дараloading aptekadara.com | In stock | 7,37 € | … | Go to pharmacy |
AP Аптечкоloading aptechko.bg | In stock | 7,82 € | … | Go to pharmacy |
HO HomePharmaloading homepharma.bg | In stock | 8,15 € | … | Go to pharmacy |
Cheaper alternatives
Same active ingredient (Ibuprofen) — often at a lower price.